Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Health

CVS Health Children's Allergy Plus Congestion Relief Diphenhydramine Liquid

Compare to the active ingredients in children's benadryl allergy plus congestion children's allergy plus congestion relieves: Sneezing; runny nose; itchy, watery eyes; itchy throat; Sinus congestion, …

Ingredients

Active ingredients: Diphenhydramine HCI, USP (12.5 mg), Phenylephrine HCI, USP (5 mg). Inactive ingredients: Carboxymethyl cellulose sodium, citric acid anhydrous, edetate disodium, FD&C Blue #1, FD&C…